MAUDE Adverse Event Report: MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,

MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Model Number NCEUP27508X
Medical Device Problem Codes Deflation Problem (1149); Difficult to Remove (1528); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An attempt was made to use one nc euphora rx balloon catheter to treat a lesion.There was no damage noted to the packaging of the device.There were no issues noted when removing the device from the hoop/tray.The device was inspected with no issues noted.Negative prep was performed with no issues.It was reported that balloon deflation difficulties were experienced and the device would not deflate at the lesion site.No patient injury was reported.
 
Additional Manufacturer Narrative
Additional information: the lesion being treated was non tortuous located in the mid right coronary artery (rca).It was not difficult to remove the protective sheath and packaging stylette.A concentration of 50-50 of contrast/saline was used.Resistance was not noted while advancing the device to the lesion.Balloon deflation difficulties were experienced after the first inflation.The balloon failed to deflate.No inflation difficulties were noted.One inflation pressure to nominal was applied prior to the deflation difficulties occurring.The device was not moved or repositioned while inflated.It was detailed that the balloon was manually removed while still inflated.Difficulties and resistance were experienced when removing the balloon from the patient.No intervention was required to remove the device from the patient.There was no injury to the patient as a result of the event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: initial reporter first name and phone number.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis: the device was received for evaluation.The balloon was inflated on device return.Contrast was visible in the balloon.Proximal balloon bond/inflation lumen was necked.It was not possible to perform negative prep due to the condition of the balloon bond/inflation lumen.It was not possible to preform deflation testing due to the condition of the proximal bond/ inflation lumen.No other deformation evident to the remainder of the device.Correction: initial reporter name annex a code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19219342
Report Number9612164-2024-02071
Device Sequence Number8105978
Product Code LOX
UDI-Device Identifier00643169396111
UDI-Public00643169396111
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2025
Device Model NumberNCEUP27508X
Device Catalogue NumberNCEUP27508X
Device Lot Number226458167
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer05/07/2024
06/27/2024
07/19/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date05/22/2024
07/17/2024
07/25/2024
Date Device Manufactured04/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown